Alert archive / Hawaii / High Surf Advisories in 2021
High Surf Advisory 18, NWS Honolulu, HI
NWS Honolulu, HI issued this high surf advisory at Mar 12, 2021, 4:16 PM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It took effect at Mar 13, 2021, 3:55 AM HST. It was in force for 62 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2021, 4:16 PM HST (02:16 UTC)
- In effect from
- Mar 13, 2021, 3:55 AM HST
- Expired
- Mar 15, 2021, 6:00 PM HST
- In force
- 62 hr
- Issued by
- NWS Honolulu, HI
Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 2.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 156 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
925 WHHW40 PHFO 130216 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 416 PM HST Fri Mar 12 2021 ...HIGH SURF ADVISORY FOR THE NORTH FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND MAUI... .An incoming swell from the north northeast will boost surf above advisory criteria. HIZ001>003-007>009-012-013-017-019-020-131530- /O.NEW.PHFO.SU.Y.0018.210313T1600Z-210315T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Oahu North Shore-Oahu Koolau- Olomana-Molokai Windward-Molokai Leeward-Maui Windward West- Maui Central Valley-Windward Haleakala- 416 PM HST Fri Mar 12 2021 ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 PM HST SUNDAY... * WHAT...Large breaking waves of 15 to 20 feet will affect north facing shores. * WHERE...North facing shores of Niihau, Kauai, Oahu, Molokai, and Maui. * WHEN...From 6 AM Saturday to 6 PM HST Sunday. * IMPACTS...Moderate. Expect strong breaking waves, shore break, and strong longshore and rip currents making swimming difficult and dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$
8 follow-up statements
630 WHHW40 PHFO 131355 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 355 AM HST Sat Mar 13 2021 ...HIGH SURF ADVISORY FOR NORTH AND EAST FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND FOR NORTH AND WEST FACING SHORES OF MAUI... .A new north swell will rapidly build from northwest to southeast down the island chain today and tonight, hold through Sunday, then gradually lower early next week. A High Surf Advisory will likely be required for east facing shores of Maui, and north and east facing shores of the Big Island beginning tonight. HIZ018-140400- /O.EXB.PHFO.SU.Y.0018.210313T1355Z-210315T0400Z/ Maui Leeward West- 355 AM HST Sat Mar 13 2021 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...Surf will rapidly build to 8 to 12 feet this afternoon. * WHERE...West facing shores of Maui. * WHEN...Through 6 PM HST Sunday. * IMPACTS...Moderate. Expect strong breaking waves, shore break, and strong longshore and rip currents making swimming difficult and dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$ HIZ001>003-007>009-012-013-017-019-020-140400- /O.EXT.PHFO.SU.Y.0018.210313T1355Z-210315T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Oahu North Shore-Oahu Koolau- Olomana-Molokai Windward-Molokai Leeward-Maui Windward West- Maui Central Valley-Windward Haleakala- 355 AM HST Sat Mar 13 2021 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...Surf will rapidly rise to 15 to 20 feet today along north facing shores of Niihau, Kauai, Oahu, and Molokai. Surf will rapidly rise to 10 to 14 feet today along east facing shores of Niihau, Kauai, Oahu and Molokai. Surf will rapidly rise to 12 to 16 feet this afternoon along north facing shores of Maui. * WHERE...North and east facing shores of Niihau, Kauai, Oahu, Molokai, and north facing shores of Maui. * WHEN...Through 6 PM HST Sunday. * IMPACTS...Moderate. Expect strong breaking waves, shore break, and strong longshore and rip currents making swimming difficult and dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$
293 WHHW40 PHFO 131950 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 950 AM HST Sat Mar 13 2021 ...HIGH SURF ADVISORY FOR NORTH AND EAST FACING SHORES OF NIIHAU KAUAI OAHU MAUI AND BIG ISLAND AND FOR WEST FACING SHORES OF MAUI AND NORTH FACING SHORES OF MOLOKAI... .A new north swell will rapidly build from northwest to southeast down the island chain today and tonight, hold through Sunday, then gradually lower early next week. HIZ025-140900- /O.EXA.PHFO.SU.Y.0018.000000T0000Z-210315T0400Z/ Big Island North and East- 950 AM HST Sat Mar 13 2021 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...Surf along north facing shores of Big Island will rapidly rise to 12 to 16 feet late this afternoon. Surf along east facing shores of Big Island will rise to 6 to 8 feet late this afternoon. * WHERE...North and east facing shores of Big Island. * WHEN...Through 6 PM HST Sunday. * IMPACTS...Moderate. Expect strong breaking waves, shore break, and strong longshore and rip currents making swimming difficult and dangerous. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$ HIZ001>003-007>009-012-013-017>020-140900- /O.CON.PHFO.SU.Y.0018.000000T0000Z-210315T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Oahu North Shore-Oahu Koolau- Olomana-Molokai Windward-Molokai Leeward-Maui Windward West- Maui Leeward West-Maui Central Valley-Windward Haleakala- 950 AM HST Sat Mar 13 2021 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...Surf will rapidly rise to 15 to 20 feet today along north facing shores of Niihau, Kauai, Oahu, and Molokai. Surf will rise to 10 to 14 feet today along east facing shores of Niihau, Kauai, and Oahu. Surf along north facing shores of Maui will rise to 12 to 16 feet this afternoon. Surf along east facing shores of Maui will rise to 6 to 8 feet this afternoon. Surf along west facing shore of Maui will rise to 8 to 12 feet this afternoon. * WHERE...North and east facing shores of Niihau, Kauai, Oahu and Maui. North facing shores of Molokai. * WHEN...Through 6 PM HST Sunday. * IMPACTS...Moderate. Expect strong breaking waves, shore break, and strong longshore and rip currents making swimming difficult and dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$
580 WHHW40 PHFO 140149 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 349 PM HST Sat Mar 13 2021 ...HIGH SURF ADVISORY FOR NORTH AND EAST FACING SHORES OF NIIHAU KAUAI OAHU MAUI AND BIG ISLAND AND FOR WEST FACING SHORES OF MAUI AND NORTH FACING SHORES OF MOLOKAI... .A new north swell has arrive at Maui and will continue to move down the island chain tonight, hold through Sunday, then gradually lower early next week. HIZ001>003-007>009-012-013-017>020-025-141500- /O.EXT.PHFO.SU.Y.0018.000000T0000Z-210315T1600Z/ Niihau-Kauai Windward-Kauai Leeward-Oahu North Shore-Oahu Koolau- Olomana-Molokai Windward-Molokai Leeward-Maui Windward West- Maui Leeward West-Maui Central Valley-Windward Haleakala- Big Island North and East- 349 PM HST Sat Mar 13 2021 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... * WHAT...Surf 15 to 20 feet along north facing shores of Niihau, Kauai, Oahu, and Molokai. Surf 10 to 14 feet along east facing shores of Niihau, Kauai, Oahu, Maui and Big Island. Surf 12 to 16 feet along north facing shores of Maui and Big Islang. Surf 8 to 12 feet along west facing shore of Maui. * WHERE...North and east facing shores of Niihau, Kauai, Oahu, Maui and Big Island. North facing shores of Molokai. West facing shores of Maui. * WHEN...Until 6 AM HST Monday. * IMPACTS...Moderate. Expect strong breaking waves, shore break, and strong longshore and rip currents making swimming difficult and dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$
722 WHHW40 PHFO 141430 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 430 AM HST Sun Mar 14 2021 ...HIGH SURF ADVISORY FOR NORTH AND EAST FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND THE BIG ISLAND AND FOR THE NORTH EAST AND WEST FACING SHORES OF MAUI... .A large north northeast swell will maintain advisory level surf along many northern and eastern exposures, along with Maui's western shores, through Monday. HIZ001>003-007>009-012-013-017>020-025-150330- /O.EXT.PHFO.SU.Y.0018.000000T0000Z-210316T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Oahu North Shore-Oahu Koolau- Olomana-Molokai Windward-Molokai Leeward-Maui Windward West- Maui Leeward West-Maui Central Valley-Windward Haleakala- Big Island North and East- 430 AM HST Sun Mar 14 2021 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY... * WHAT...Surf 12 to 18 feet along the north facing shores of Niihau, Kauai, Oahu, Molokai, Maui and the Big Island. Surf 7 to 12 feet along the east facing shores of Niihau, Kauai, Oahu, Maui, Molokai and the Big Island. Surf 9 to 12 feet along Maui's west facing shores. * WHERE...North and east facing shores of Niihau, Kauai, Oahu, Molokai and the Big Island. The north east and west facing shores of Maui. * WHEN...Until 6 PM HST Monday. * IMPACTS...Moderate. Expect strong breaking waves, shore break, and strong longshore and rip currents making swimming difficult and dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$
160 WHHW40 PHFO 141916 AAA CFWHFO Coastal Hazard Message...UPDATED National Weather Service Honolulu HI 916 AM HST Sun Mar 14 2021 ...HIGH SURF ADVISORY FOR NORTH AND EAST FACING SHORES OF OAHU AND THE BIG ISLAND AND FOR THE NORTH EAST AND WEST FACING SHORES OF NIIHAU KAUAI MOLOKAI AND MAUI... .A large north northeast swell will maintain advisory level surf along exposed shores through Monday. HIZ001>003-007>009-012-013-017>020-025-150830- /O.CON.PHFO.SU.Y.0018.000000T0000Z-210316T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Oahu North Shore-Oahu Koolau- Olomana-Molokai Windward-Molokai Leeward-Maui Windward West- Maui Leeward West-Maui Central Valley-Windward Haleakala- Big Island North and East- 916 AM HST Sun Mar 14 2021 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... * WHAT...Surf 12 to 18 feet along the north facing shores of Niihau, Kauai, Oahu, Molokai, Maui and the Big Island. Surf 9 to 14 feet along the east facing shores of Niihau, Kauai, Oahu, Maui, Molokai and the Big Island. Surf 9 to 12 feet along Niihau Kauai Molokai and Maui's west facing shores. * WHERE...North and east facing shores of Oahu and the Big Island, and the north, east and west facing shores of Niihau Kauai Molokai and Maui. * WHEN...Until 6 PM HST Monday. * IMPACTS...Moderate. Expect strong breaking waves, shore break, and strong longshore and rip currents making swimming difficult and dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. Boaters should expect recreational surfers and body boarders utilizing harbor channels to access surfing areas. && $$ Morrison
560 WHHW40 PHFO 150114 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 314 PM HST Sun Mar 14 2021 ...HIGH SURF ADVISORY FOR NORTH AND EAST FACING SHORES OF OAHU AND THE BIG ISLAND AND FOR THE NORTH EAST AND WEST FACING SHORES OF NIIHAU KAUAI MOLOKAI AND MAUI... .A large north northeast swell will maintain advisory level surf along exposed shores through Monday. HIZ001>003-007>009-012-013-017>020-025-151415- /O.CON.PHFO.SU.Y.0018.000000T0000Z-210316T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Oahu North Shore-Oahu Koolau- Olomana-Molokai Windward-Molokai Leeward-Maui Windward West- Maui Leeward West-Maui Central Valley-Windward Haleakala- Big Island North and East- 314 PM HST Sun Mar 14 2021 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... * WHAT...Surf 12 to 18 feet along the north facing shores of Niihau, Kauai, Oahu, Molokai, Maui and the Big Island. Surf 9 to 14 feet along the east facing shores of Niihau, Kauai, Oahu, Maui, Molokai and the Big Island. Surf 9 to 12 feet along west facing shores of Niihau Kauai Molokai and Maui. * WHERE...North and east facing shores of Oahu and the Big Island, and the north, east and west facing shores of Niihau Kauai Molokai and Maui. * WHEN...Until 6 PM HST Monday. * IMPACTS...Moderate. Expect strong breaking waves, shore break, and strong longshore and rip currents making swimming difficult and dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$ Morrison
303 WHHW40 PHFO 151424 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 424 AM HST Mon Mar 15 2021 ...HIGH SURF ADVISORY FOR NORTH AND EAST FACING SHORES OF OAHU AND THE BIG ISLAND AND FOR THE NORTH EAST AND WEST FACING SHORES OF NIIHAU KAUAI MOLOKAI AND MAUI... .A large north northeast swell will maintain advisory level surf along exposed shores today. HIZ001>003-007>009-012-013-017>020-025-160330- /O.CON.PHFO.SU.Y.0018.000000T0000Z-210316T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Oahu North Shore-Oahu Koolau- Olomana-Molokai Windward-Molokai Leeward-Maui Windward West- Maui Leeward West-Maui Central Valley-Windward Haleakala- Big Island North and East- 424 AM HST Mon Mar 15 2021 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...Surf 15 to 20 feet along the north facing shores of Niihau, Kauai, Oahu, Molokai, Maui and the Big Island. Surf 10 to 14 feet along the east facing shores of Niihau, Kauai, Oahu, Maui, Molokai and the Big Island. Surf 8 to 12 feet along west facing shores of Niihau Kauai Molokai and Maui. * WHERE...North and east facing shores of Oahu and the Big Island, and the north, east and west facing shores of Niihau Kauai Molokai and Maui. * WHEN...Until 6 PM HST today. * IMPACTS...Moderate. Expect strong breaking waves, shore break, and strong longshore and rip currents making swimming difficult and dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$ Foster
717 WHHW40 PHFO 160140 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 340 PM HST Mon Mar 15 2021 ...HIGH SURF ADVISORY FOR EAST FACING SHORES OF KAUAI OAHU MOLOKAI MAUI AND THE BIG ISLAND... .A large north northeast swell will maintain advisory level surf along east facing shores. HIZ001>003-007>009-012-013-017>020-025-160400- /O.CON.PHFO.SU.Y.0018.000000T0000Z-210316T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Oahu North Shore-Oahu Koolau- Olomana-Molokai Windward-Molokai Leeward-Maui Windward West- Maui Leeward West-Maui Central Valley-Windward Haleakala- Big Island North and East- 340 PM HST Mon Mar 15 2021 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... * WHAT...Surf 10 to 14 feet. * WHERE...East facing shores of Kauai Oahu Molokai Maui and the Big Island. * WHEN...Until 6 PM HST Tuesday. * IMPACTS...Moderate. Expect strong breaking waves, shore break, and strong longshore and rip currents making swimming difficult and dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$ Morrison
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high surf advisory went out at Mar 12, 4:14 PM HST, 2 minutes earlier.
Area forecast discussion, Mar 12, 4:14 PM HST, 2 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 414 PM HST Fri Mar 12 2021 .SYNOPSIS... The wet pattern will continue as a front and upper disturbance advance down the island chain through Saturday. Heavy showers ahead of the front combined with saturated grounds will keep the threat for flash flooding in place across the state. Brisk trade winds will follow the front over Kauai and Oahu, and focus clouds and showers over windward and mountain locations. Wet weather will be possible through the first half of the upcoming week. && .DISCUSSION... A front over the Kauai channel is bringing southerly flow from Oahu to the Big Island this afternoon with gusty north winds behind the front. The front will reach Oahu tonight with organized showers and thunderstorms along and ahead of the boundary reaching Maui County. The Flash Flood Watch has been extended through the day Saturday for the entire state. Behind the front, strong north to northeast winds will fill in over Kauai, and possibly Oahu Saturday, which will focus clouds and showers over the windward coast and slopes. Saturday, the front and associated moisture boundary will be near Maui with northeast winds west of the boundary and southerly flow east of the boundary. Heavy rainfall is likely along the boundary with atmospheric instability provided by a digging upper- level shortwave trough accompanying the front. Post-frontal showers will buffet the north and northeast areas of Kauai tonight and Oahu by Saturday morning. Over the Big Island expect increasing clouds and heavy showers Saturday as the front approaches and the potential for snow at the summits. The latest GFS and ECMWF model runs form a surface low along the boundary to the northeast Saturday and then drifting it toward the islands Sunday. This may extend the chance of heavy rain into next week as moisture convergence is focused along the boundary formed by the low. As the low moves west of the state Wednesday, trade winds are expected to fill in with showers mainly effecting windward and mountain areas. && .AVIATION... This afternoon, a frontal boundary is pushing from northwest to southeast across the state. The front is in the vicinity of Kauai late this afternoon and will approach Oahu and Maui County overnight. Expect showers and thunderstorm chances to continue into the weekend with occasional MVFR/IFR ceilings and reduced visibility along the boundary and in heavier showers or thunderstorm activity. AIRMET Sierra currently remains in effect for tempo mountain obscuration for Kauai and Oahu. This is likely to continue into tonight for Oahu and may need to be expanded to include Maui County as the front progresses further south. Behind the front, strengthening easterly trade winds will spread slowly down the island chain this evening and tonight. As a result, AIRMET Tango remains in effect for tempo moderate low- level mechanical turbulence for Kauai, but this may need to be expanded to Oahu late tonight or tomorrow. Light rime icing will be possible in layered clouds between Kauai and Oahu this evening between 120 to FL230. && .MARINE... As a front progresses east from the Kauai Channel this afternoon, moderate south and southwest winds ahead of the boundary will persist through the rest of the day, along with scattered downpours and possible thunderstorms. Winds behind the front will eventually turn to the northeast in the strong to near gale force range. The front will slow as it approaches Maui County Saturday. A background east swell will keep moderate surf heights along east facing shores into the weekend. This east swell will slowly fade from Saturday night through Monday. A high pressure system building into the central Pacific early next week will increase east swell heights from Tuesday onward. Small surf heights along north and west facing shores will continue through the rest of the day. However, a new large, medium-period north to northeast swell will arrive early Saturday morning, quickly building by the afternoon to surf heights along north facing shores to High Surf Advisory (HSA) levels, stretching through the weekend. West facing shores will see less of an increase in surf heights due to the north to northeast swell energy. Small surf along south facing shores will rise a bit through Saturday as a swell originating from the southern hemisphere near New Zealand reaches the area. && .HFO WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday afternoon for all Hawaii islands. Winter Weather Advisory from 6 AM to 6 PM HST Saturday for Big Island Summits. Small Craft Advisory for Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-Kauai Channel-Oahu Windward Waters. High Surf Advisory starting at 6 AM to 6 PM HST Sunday for north facing shores of Kauai, Oahu, Molokai, and Maui. && DISCUSSION...Morrison AVIATION...Vaughan MARINE...Kinel
In the hours before
Local storm report, Mar 12, 1:59 PM HST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
159 PM HST FRI MAR 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM FLOOD 3 E PRINCEVILLE 22.22N 159.44W
03/12/2021 KAUAI HI COUNTY OFFICIAL
OFFICALS ADVISING VOLUNTARY EVACUATION OF HOUSELESS
COMMUNITY AT ANINI BEACH PARK.
&&
JSAUCIERThe office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 3:12 PM HST | Winter Weather Advisory | HFO | Hawaii | 48 hr |
| Mar 12, 3:13 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Mar 12, 4:08 PM HST | Flash Flood Warning | HFO | Honolulu | 3 hr |
| Mar 12, 5:46 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Mar 12, 8:36 PM HST | Flash Flood Warning | HFO | Kalawao | 18 hr |
| Mar 12, 10:59 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Mar 12, 11:01 PM HST | Areal Flood Advisory | HFO | Kalawao | 6 hr |
| Mar 13, 3:23 AM HST | Areal Flood Advisory | HFO | Kalawao | 119 min |
| Mar 13, 3:27 AM HST | Wind Advisory | HFO | Kauai | 12 hr |
| Mar 13, 4:05 AM HST | Areal Flood Advisory | HFO | Kauai | 2 hr |
| Mar 13, 4:43 AM HST | Areal Flood Advisory | HFO | Hawaii | 6 hr |
| Mar 13, 5:22 AM HST | Flash Flood Warning | HFO | Kalawao | 2 hr |
| Mar 13, 5:38 AM HST | Special Marine Warning | HFO | 112 min | |
| Mar 13, 6:03 AM HST | Special Weather Statement | HFO | Hawaii | 87 min |
| Mar 13, 6:22 AM HST | Flash Flood Warning | HFO | Kauai | 2 hr |
| Mar 13, 7:28 AM HST | Special Marine Warning | HFO | 2 hr | |
| Mar 13, 9:19 AM HST | Special Marine Warning | HFO | 116 min | |
| Mar 13, 9:24 AM HST | Special Marine Warning | HFO | 111 min | |
| Mar 13, 10:31 AM HST | Areal Flood Advisory | HFO | Hawaii | 7 hr |
| Mar 13, 11:07 AM HST | Special Marine Warning | HFO | 113 min | |
| Mar 13, 11:09 AM HST | Special Marine Warning | HFO | 2 hr | |
| Mar 13, 11:19 AM HST | Special Marine Warning | HFO | 116 min | |
| Mar 13, 12:38 PM HST | Areal Flood Advisory | HFO | Kauai | 15 hr |
| Mar 13, 12:47 PM HST | Special Marine Warning | HFO | 118 min | |
| Mar 13, 12:47 PM HST | Special Marine Warning | HFO | 108 min |
Nearby
High Surf Advisories in Hawaii, 2021Every high surf advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.